# SDR 97ZZZX656

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 900P3250257101
- Condition: Stuck
- Location: Bleed Check
- Part time: 936 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLEED AIR CHECK VALVE STUCK CLOSED.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
